# SDR ALG2003F00062

- Difficulty date: May 1, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N351AL
- Make and model: Bell 206L-3
- Aircraft serial: 51431
- Engine: Allsn 250C30P
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 2060103605
- Part serial: TY3241
- Condition: Inoperative
- Location: Main Rotor Pc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, THE PILOT FOUND MAIN ROTOR PC LINK SN TY3241 JAM NUT LOOSE, THE MECHANIC REMOVED AND REPLACED THE PC LINK AND HE COMPLIED WITH TRACK AND BALANE AND AUTO ROTATION CHECK.
